MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET
Catalog Number 21-7349-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation is still in progress.
 
Event or Problem Description
It was reported that the cassette for the tubing cadd machine was leaking.The event occurred while in use with patient.There was no patient harm.
 
Additional Manufacturer Narrative
Received one device.Visual inspection found no damage.In order to replicate clinical use, the admin set was spiked into a saline bag.The admin set was then installed onto a cadd-solis 2110 pump and 10ml of priming was performed.The priming was unsuccessful, and a leak was observed at the bottom of the cassette housing.Upon closer inspection, a tear was observed on the cassette tubing by the green latch mechanism.A dimensional analysis was conducted on the tubing that resides within the cassette housing and that holds the green latch in place.The tubing meets product specifications.The complaint of leakage can be confirmed.The probable cause is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
CADD ADMINISTRATION SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22204795
Report Number3012307300-2025-07049
Device Sequence Number18073315
Product Code FPA
UDI-Device Identifier15019517184235
UDI-Public(01)15019517184235(17)291210(10)6077165
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7349-24
Device Lot Number6077165
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown